Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Smoked and BP dropped. Anxiety?

hey doctor... last nite i smoked some stuff... n my blood pressure dropped... i was gettin anxiety attack and my i was feeling tht i would die at any moment... it was scary...n frm thn im feelin numbness in my body...i feel my right leg is paralised... n before i get in to a deep sleep i get jerks frm d sale leg... plz help this sumthin serious...m tensed!!
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Hypotension or low BP is a very common symptom of using smoked marijuana. I also believe that anxiety can be high if you smoke marijuana laced with other drugs. I strongly advise you to go off of all medications and substances and seek the expert help of a psychiatrist to get things in order. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor